# SDR ASMF200505022

- Difficulty date: May 21, 2005
- Submitted: May 24, 2005
- Operation: Air carrier
- Aircraft: N204AM
- Make and model: Doug DC-9-87
- Aircraft serial: 49404
- Aircraft time: 45,235 hours, 29,212 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Condition: Malfunctioned
- Location: Anti Skid Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM AS A CONSEQUENCE OF ANTI SKID LIGHTS TURNED ON.  THE CIRCUIT BREAKER AND ANTI SKID MODULE WERE RESEATED WITH NEGATIVE RESULTS, THE AUTO BRAKE SYSTEM WAS RESEATED IAW MM 32-43-00, TESTED CORRECT.  DURING OVERNIGHT SERVICE, THE ANTI-SKID CONTROL BOX WAS TESTED IAW MM 32-43-04, ALL CORRECT.
